Complutense University Library

The Dieudonné property on C(K,E).

Bombal Gordón, Fernando and Cembranos Diaz, Pilar (1984) The Dieudonné property on C(K,E). Transactions of the American Mathematical Society, 285 (2). pp. 649-656. ISSN 0002-9947

[img] PDF
Restricted to Repository staff only until 31 December 2020.

674kB

Official URL: http://www.ams.org/journals/tran/1984-285-02/S0002-9947-1984-0752496-9/S0002-9947-1984-0752496-9.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we prove that if E is a Banach space with separable dual, then the space C(K, E) of all continuous E-valued functions on a compact Haus-dorff topological space K has the Dieudonnep roperty.

Item Type:Article
Uncontrolled Keywords:Vector-valued continuous functions; Dieudonn´e property; Banach space with separable dual; Radon Nikodym Property
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15179
References:

J. Batt and E. J. Berg, Linear bounded transformations on the space of continuous functions, J. Funct. Anal. 4 (1969), 215-239.

W. J. Davis, T. Figiel,W. B. Johnson and A. Pełczynski, Factoring weakly compact operators, J. Funct. Anal. 17 (1974), 311-327.

J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, No. 15, Amer. Math. Soc., Providence, R. I., 1977.

I. Dobrakov, On representation of linear operators on C0(T,X), Czech. Math. J. 21 (96) (1971), 13-30.

A. Grothendieck, Sur les applications lin´eaires faiblement compactes d’espaces du type C(K), Canad. J. Math. 5 (1953), 129-173.

R. B. Holmes, Geometric functional analysis and its applications, Springer-Verlag, New York, 1975.

J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I, Ergeb. Math. Grenzgeb., vol. 92, Springer-Verlag, Berlin, 1977.

Z. Semadeni, Banach spaces of continuous functions, PWN,Warsaw, 1971.

Deposited On:10 May 2012 08:16
Last Modified:14 Jan 2013 15:08

Repository Staff Only: item control page